English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Charting the Algorithmic Complexity of Waypoint Routing

MPS-Authors
/persons/resource/persons226588

Amiri,  Saeed Akhoondian
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Amiri, S. A., Foerster, K.-T., Jacob, R., & Schmid, S. (2018). Charting the Algorithmic Complexity of Waypoint Routing. ACM SIGCOMM Computer Communication Review, 48(1), 42-48. doi:10.1145/3211852.3211859.


Cite as: http://hdl.handle.net/21.11116/0000-0002-7083-B
Abstract
There is no abstract available